MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® LINKASSIST; SPRING LOADED INSERTION DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® LINKASSIST; SPRING LOADED INSERTION DEVICE
Model Number 04530039001
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It was reported that the insertion device ejected the infusion set unintentionally.

Brand Name
ACCU-CHEK ® LINKASSIST
Common Device Name
SPRING LOADED INSERTION DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
TEUSCHER KUNSTSTOFF-TECHNIK AG
niklaus-wengi-strasse 38
na
grenchen 2540
SZ   2540
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key13665678
Report Number3011393376-2022-00710
Device Sequence Number4755744
Product Code KZH
UDI-Device Identifier04015630048601
UDI-Public04015630048601
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number04530039001
Device Catalogue Number04530039001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age10 YR
Patient SexMale
Patient Weight30 KG